# SDR SIMA20130219006

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,067 hours, 23,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 CRACKED BETWEEN STRINGER 15R-16R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FUSELAGE SKIN IAW EO EM 53MR-1779.  THE AIRCRAFT WAS RETURNED TO SERVICE.
